# SDR DALA2023090507212

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N873DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31984
- Aircraft time: 20,678 hours, 8,092 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9966424) FIRST CLASS SEATS EMERGENCY LIGHTS INOP. R/R EMERGENCY LIGHT BATT. M1675 PER B737 AMM 33-51.
